# SDR ASAA2019092430819

- Difficulty date: September 24, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 13,343 hours, 4,379 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLASS II AIR BLEED MAINTENANCE STATUS MSG GROUNDED - YES. RESET FWC 1 & 2 PER AMM 36-00-00. OK FOR SVC
